# SDR SWAA065023

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 31,868 hours, 19,117 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A22011
- Part serial: EFS0069
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GEAR WARNING LIGHT ILLUMINATED, CYCLED GEAR, NORMAL INDICATIONS.  REMOVED AND REPLACED DOWN LOCK ACTUATOR PER MM.
